Local mixtures of the exponential distribution


Anaya-Izquierdo, KA; Marriott, PK; (2007) Local mixtures of the exponential distribution. Annals of the Institute of Statistical Mathematics, 59 (1). pp. 111-134. ISSN 0020-3157 DOI: https://doi.org/10.1007/s10463-006-0095-z

Full text not available from this repository.

Abstract

A new class of local mixture models called local scale mixture models is introduced. This class is particularly suitable for the analysis of mixtures of the exponential distribution. The affine structure revealed by specific asymptotic expansions is the motivation for the construction of these models. They are shown to have very nice statistical properties which are exploited to make inferences in a straightforward way. The effect on inference of a new type of boundaries, called soft boundaries, is analyzed. A simple simulation study shows the applicability of this type of models.

Item Type: Article
Keywords: mixture model, local mixtures, laplace expansion, scale dispersion models, affine geometry, geometry, families, models
Faculty and Department: Faculty of Epidemiology and Population Health > Dept of Infectious Disease Epidemiology
Web of Science ID: 244292200007
URI: http://researchonline.lshtm.ac.uk/id/eprint/176

Statistics


Download activity - last 12 months
Downloads since deposit
0Downloads
286Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Impact and interest
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item